# SDR AUS20040465

- Difficulty date: May 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737832
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: QF45065
- Condition: Failed
- Location: Mlg
- Part time: 5,854 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 BRAKE ASSEMBLY,  BRAKE PADS SEPARATED AND JAMMED THE BRAKE ONTO THE WHEEL.
